iCliniq logo

Ask a Doctor Online Now

HomeAnswersSexologyfungal infectionMy penis skin color has changed after masturbation. Why?

My skin color has changed at the penis due to excessive masturbation. Please help.

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At August 7, 2018
Reviewed AtFebruary 20, 2024

Patient's Query

Hello doctor,

I have this bad habit of masturbation. I have been doing it since I was in school. Now, after doing lots of masturbation, my skin color has changed near the penis. Also, above my penis, there is some skin reaction. I do not know what to do. Please help me.

Hello,

Welcome to icliniq.com.

Masturbation is a safe habit and it does not cause any problems to the health. This is not a cause of any skin reactions. If your skin is becoming dark around the penis, that is normal and is due to friction.

For more information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist

Patient's Query

Thank you doctor,

You said the skin is dark around my penis because of friction. Is it a bad thing? If it is, please tell me what to do. Also, after so much masturbation, my penis has become shrunk. It is not at a normal size. And now when I try masturbation I am not getting a boner. I am really afraid. I have uploaded the photos of my skin reaction. Please help me.

Hello,

Welcome back to icliniq.com.

I have gone through the images (attachment removed to protect patient identity). The skin appears to be pigmented in these pictures. This is not a serious thing and is not an effect of masturbation.

But, this could be due to past fungal infection which resulted in itching and then after that the pigmentation developed. If you had some infection in the past like tinea and you applied any lotions on this area then that could be due to that.

You should see a dermatologist for this. Itraconazole 200 mg once daily for four weeks oral, Luliconazole 2 % cream to be applied over the affected area for four weeks if you have itching. Consult a specialist doctor, discuss with him or her and start taking the medicines with their consent.

For more information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Seikhoo Bishnui
Dr. Seikhoo Bishnui

Psychiatry

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Sexology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy